# SDR R61A201807110772

- Difficulty date: June 25, 2018
- Submitted: July 11, 2018
- Operation: Air carrier
- Aircraft: N421YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000386
- Aircraft time: 11,713 hours, 7,960 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Striker
- Part number: 19016459001
- Condition: Gouged
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE A/C WAS IN FOR HEAVY MAINTENANCE VISIT, MAINTENANCE FOUND FLIGHT DECK DOOR, FWD SIDE, EMERGENCY LOCK, ANGLE ON LOCK HOUSING GOUGED.  BLENDED DAMAGE AND FOUND TO BE BEYOND ALLOWABLE LIMITS PER SRM 51-75-16. REMOVED AND REPLACED STRIKER IAW SRM 51-10-03, 51-75-16, AND AMM 20-10-01.
